# SDR FDEA201505211617

- Difficulty date: May 21, 2015
- Submitted: May 22, 2015
- Operation: Air carrier
- Aircraft: N311FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46871
- Aircraft time: 972 hours, 27,783 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB31261
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER SURFACE, BETWEEN STATION XORS 264 & OXRS 299, AFT SPAR SKIN NEAR MLG UPPER DOUBLE AREAS HAS CORROSION IN 1 PLACE.  REMOVED SURFACE CORROSION IAW SRM 51-21-01 VOL II & ACCOMPLISHED REPAIR OF LT WING UPPER SURFACE CORROSION IAW EA 8-5730-T0317219.
